# SDR AT9900014

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Passenger Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER L-1 DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE BEHIND LIGHT.  SPLICED WIRE PER STANDARD PRACTICES CHAPTER 20.  OPS CHECKED GOOD.  (X)
